Approximation pondérée sur une sous-variété totalement réelle de 𝐂 n
Annales de l'Institut Fourier, Volume 26 (1976) no. 2, p. 101-115

Let Σ be a totally real submanifold of C n of class C . Let w be a function continuous and strictly positive on Σ, C w (Σ) means the Banach space of complex continuous functions such that w|f| tends to zero at infinity on Σ, with the norm f=sup xΣ w(x)|f(x)|. We suppose that the polynomials are in C w (Σ). Under geometrical hypothesis on Σ we give sufficient conditions for the approximation of the functions in C w (Σ) by holomorphic functions in a neighbourhood of Σ or by polynomials.

Soit Σ une sous-variété de C n , de classe C et totalement réelle. Si w est une fonction continue strictement positive sur Σ, on désigne par C w (Σ) l’espace des fonctions f continues sur Σ telles que w|f| tend vers zéro à l’infini. On munit cet espace de la norme f=sup xΣ w(x)|f(x)| et on suppose qu’il contient les polynômes. Sous des hypothèses de nature géométrique sur Σ, on donne des conditions suffisantes pour l’approximation des fonctions de C w (Σ) par des fonctions holomorphes au voisinage de Σ ou par des polynômes.

@article{AIF_1976__26_2_101_0,
     author = {Ferrier, Jean-Pierre and Sibony, Nessim},
     title = {Approximation pond\'er\'ee sur une sous-vari\'et\'e totalement r\'eelle de ${\bf C}^n$},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Durand},
     address = {28 - Luisant},
     volume = {26},
     number = {2},
     year = {1976},
     pages = {101-115},
     doi = {10.5802/aif.616},
     zbl = {0318.32012},
     mrnumber = {55 \#3318},
     language = {fr},
     url = {http://www.numdam.org/item/AIF_1976__26_2_101_0}
}
Ferrier, Jean-Pierre; Sibony, Nessim. Approximation pondérée sur une sous-variété totalement réelle de ${\bf C}^n$. Annales de l'Institut Fourier, Volume 26 (1976) no. 2, pp. 101-115. doi : 10.5802/aif.616. http://www.numdam.org/item/AIF_1976__26_2_101_0/

[1]E. M. Cirka, Math. Sbornik, 78 (1969), 95-114. | Zbl 0188.39101

[2]J.-P. Ferrier et N. Sibony, C.R.A.S., t. 276 (1973), 175-177. | Zbl 0254.32018

[3]F. R. Harvey et R. O. Wells, Bull. Amer. Math. Soc., 77 (1971), 824-828. | Zbl 0219.32010

[4]L. Hörmander, Acta Math., Uppsala, 113 (1965), 89-152. | Zbl 0158.11002

[5]L. Hörmander, An introduction to complex analysis in several variables, New York, D. van Nostrand Company, 1966. | Zbl 0138.06203

[6]L. Hörmander et J. Wermer, Math. Scand., 23 (1968), 5-21. | Zbl 0181.36201

[7]R. Niremberg et R. O. Wells Jr., Trans. Amer. Math. Soc., 142 (1969), 5-35. | Zbl 0188.39103

[8]N. Sibony, Approximation polynomiale pondérée dans un domaine d'holomorphie de Cn, Ann. Inst. Fourier, 26 (1976). | Numdam | MR 55 #3317 | Zbl 0324.32014